# SDR SWAA084988

- Difficulty date: September 9, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 15,224 hours, 8,808 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4735975
- Part serial: 4762A
- Condition: Faulty
- Location: Aft Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  AFT CARGO FIRE WARNING LIGHT ILLUMINATED AND BELL SOUNDED AT ALTITUDE.  DISCHARGED SUPPRESSION SYSTEM.  ON ARRIVAL NO VISUAL INDICATION OF FIRE.  REMOVED AND REPLACED AFT A2 DETECTOR, CARGO DETECTOR ELECTRONIC UNIT AND FIRE BOTTLE PER MM.
